# SDR DL757970343

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 30,549 hours
- Stage of operation: CL
- Nature of condition: Y, B
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY HALF AN HOUR OUT FROM SLC, LOUD BANG FROM RIGHT ENGINE, SMOKE IN COCKPIT AND CABIN.  A/C RETURNED TO SLC.  FOUND METAL IN THE TAILPIPE.  REPLACING ENGINE.
